# SDR ABXA050281

- Difficulty date: November 14, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 44,075 hours, 44,686 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Clip
- Part number: 49162701
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SUPPORT FITTING HAD CRACK INDICATIONS ON INBOARD SIDE.  REMOVED AND REPLACED SUPPORT FITTING FS 675, LONGERON 29 LEFT IAW DC9 SRM 51-30-5.
